| Model Number |
MX-410410 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/27/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported "rupture" and "concern with the product" against right device.The device remains implanted.
Event or Problem Description
Device has been explanted and replaced.
Event or Problem Description
Healthcare professional reported "rupture" and "concern with the product" against right device.The device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: a visual and microscopic analysis was performed which identified: sharp broken on posterior, striated opening on anterior, missing shell.A dimension measurement in the shell was performed which identify the thickness within specification.Based on the device analysis the final assessment is: a sharp broken on posterior assessed as an unidentified (tear) opening a striated opening on anterior assessed as surgical damage missing shell assessed as inconclusive.